# SDR DALA2018072504689

- Difficulty date: July 8, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,609 hours, 25,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ANGLE LT STA 1075-1099 IS OUT LIMITS WITH MINIMUM REMAINING 0.034. PER B737-800 SRM ALLOWABLE DAMAGE 1 53-80-13. AREA OUT LIMITS WAS REPAIRED PER SRM 53-80-71 REPAIR 6.
